... He said it is used off label for pain... I researched and he is correct. Its also used by veterinarians... my cat was given it postop. Anyhow he tried to have me take 2 mg twice daily however I couldnt tolerate even once a day. I have been continuing at .5 mg per day for 11 days. I stopped 48 hours ago, it just made me feel like crap just like any other pain meds. Question: now thst Ive read all of the posts here Im worried about withdrawal. Am I going to have withdrawals now? I once took Percocet 5mg a day for two weeks and had moderate withdrawals for 3 days. I also went through seratonin syndrome on zoloft. Im not sure I can handle another episode. My doc told me this wouldnt cause withdrawals at a low dose like this. So did the pharmacist. Now after researching THAT. Im seeing all of these posts. Ive never had so many issues until this accident and Dr.s RX ing me everything under the sun to "try". I feel like a guinnea pig. I keep telling the docs that I just cant and dont want to take anything then they convince me to try and it just doesnt work for me
dear BITS37, mild percocet use for that short a time should have produced NO withdrawal. You also mentioned that you have been given many meds to try, how many were opiates or opoids, and hoe long has the dr been trying them for you. Opiate withdrawal or suboxone withdrawal should NOT occur with you, but the FEAR of it can cause symptoms and also worsen symptoms, do, don't be afraid, that the worst thing to get over, but try really hard. Please add how long your dr has been trying meds for your issues and what meds he has tried, if you please, it will help others answer. Patti
First off, YOU are in control. If you want off you can find a competent physician who will put your well-being first. A lot of this comes from how you present yourself to the medical community. If you go in adamant about being clean and having peace of mind, the right Dr will help you reach that goal, otherwise they may try to accommodate what they feel you are steering them towards. You may need to change Dr.s and stop letting them drive the bus. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2009 • 2 answers
Posted 21 Oct 2009 • 11 answers
Posted 6 Oct 2010 • 3 answers
Posted 30 Jul 2011 • 3 answers
Posted 26 Jan 2012 • 6 answers